# SDR UIEA2019110105823

- Difficulty date: October 30, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 85,135 hours, 20,111 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Washer
- Part number: BACW10BP6ACU
- Condition: Damaged
- Location: Precooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PDSC IDG CHECK, FOUND LOOSE BOLT IN ENGINE COWLING OF #1 ENGINE.( DETERMINED BOLT TO BE FROM PRE-COOLER ATTACHMENT BRACKET. INSTALLED NEW BOLT (P/N BACB30PN6C25), WASHER (P/N BACW10BP6ACU), WASHER (PN AN960C616L), NUT (P/N NAS1805-6P) IAW AMM 36-11-15. FOUND NO LEAKS IN PRE-COOLER, NO FURTHER DEFECTS NOTED.    )
